Die formel áyus prá t im g-Veda
Bibliographic Data
| ID | 9893757 |
|---|---|
| Authors | Ruprecht Geib (corresponding author) |
| Year | 1975 |
| Volume | 16 |
| Issue | 4 |
| Pages | 269-283 |
| Publication date | 1975-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Indo-Iranian Journal (JOURNAL) |
| Journal identifiers | ISSN: 0019-7246 • E-ISSN: 1572-8536 |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1163/000000075791615388 |
| OpenAlex | W1987692601 |
| Language | HU |
| References cited | 2 |
Ancient Near East History · Historical Linguistics and Language Studies · Linguistics and language evolution · Mathematics · Philosophy
| Highly cited | No |
|---|